65702members
346114posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Stiff Joints

3 REPLIES 3
Highlighted
Member

Re: Stiff Joints

Hi murphsmum

 

Thanks for posting.

 

We are unable to say if the joint stiffness you are getting are due to your chemotherapy.  As Chelle56 mentioned the symptoms you describe are more commonly associated with hormone therapy.  You may want to talk to your treatment team or breast care nurse as they are familiar with your individual situation and may be able to advise you.

 

Many people are wondering if a diagnosis of breast cancer means they are more at risk of getting the coronavirus (COVID-19). As far as we know the majority of people who have had breast cancer will not be at any higher risk than the rest of the population.  

 

Those who may be at higher risk include anyone with low immunity, such as people having chemotherapy or people who have had chemotherapy in the last three months.    Again you may find it helpful to talk to your treatment team as its almost three months since you finished chemotherapy.   The following advice from the NHS  will help protect you and others.

 

For more general advice see Advice on Coronavirus for people with cancer.

 

Also our  webpage has answers to some common questions that women are asking about breast cancer and the coronavirus.

 

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

 

The number is 0808 800 6000 (Text relay prefix 18001).

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

 

Best wishes

 

Eve

 

Breast Cancer Now Nurse

 

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Highlighted
Member

Re: Stiff Joints

Hi

Thanks for your reply. The only medication I am taking is Gabarpentin for the numbness in my arm x

Highlighted
Member

Re: Stiff Joints

Hi murphsmum

You haven't said in your post if you are taking any tablets, eg Letrozole etc. If so stiff joints are a common side effect of this. 

Re: chemo and Covid 19 please seek advice from your doctor as you have had chemo in the last three months

Take care x

Highlighted
Member

Stiff Joints

Hi

I finished chemo on 16th December 2019, had a mastectomy and lymph node removal in January and am in my last week of radiotherapy. In the last few weeks when I wake up in the morning the fingers on my right hand (my op was on the left) are very stiff and I can’t get hold of anything properly, this only lasts for a few minutes but both hands, knees & hips seem to be quite stiff at the moment. Could this be a late side effect from chemo?

 

Also, how long does it take for the immune system to get back to normal, just wondering because of the Coronavirus?

Thanks